U.S. doctors online nowAsk doctors free
Canada
A 47-year-old female asked:

Lithium toxic at 1.66.effects were extreme dizziness.blind spot right eye.vision looked cloudy.felt floating.saw bugs on wall.delirum or hallucination?

2 doctor answers3 doctors weighed in
Dr. Jan Lei Iwata
Ophthalmology 26 years experience
See doctor ASAP!: I hope you are sharing with us the aftermath of taking too much lithium and have been seen by your PCP. Your description of visual hallucinations and not in your body means you still need to be under emergent medical supervision. So you don't injure yourself or others. You should not be driving or doing anything requiring using machinery, and have 24 hour care in a hospital ER, under observation.
Dr. Andrew Berry
Clinical Psychology 14 years experience
Hallucinations : This sounds like a hallucination. Go to your local ER immediately and get yourself checked in. Ask for a psychiatric evaluation based on the symptoms that you've outlined here. Do this immediately.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 13, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.